# SDR CALA2025062705989

- Difficulty date: June 25, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 90,609 hours, 10,670 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

AFT GALLEY OVENS 707/708 CAUSED HAZE AND ELEC ODOR FROM VENT BEH IND SPOKE WITH CREW ON INBOUND, OVEN 707 WAS THE ISSUE - REAR FAN VENT OF OVEN IS SCORCHED WITH BURNT FOOD AND FAN LOOKS TO BE BURNT TOO. REQUIRES REPLACEMENT. OVEN 708 OPS OK, NO SMELL WHEN SWITCHED ON. SEE LP 5337011 FOR OVEN 707.
